Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Red sore appeared on penis after having intercourse. Applied bepanthen on it. Any cure?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2530 Questions
Question
Hello. I was wondering if you could give me some advice on the following please?

I had sex 5 times in one afternoon with my partner 3 days ago. But when you pull the foreskin right back, underneath just before the little ridge there are some small redish cuts which are quite sore at the moment. Is there anything i can use that i can buy to have sooth and heal the problem? I put a bit of bepanthen on it and i have some aquarius (BP) cream but i am not sure what would be best or wether i need to get something like a canensten, thrush cream etc? Please advise. Thank you.

Regards,
XXXXXXX
Posted Fri, 15 Mar 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. S. Murugan 59 minutes later
Hi XXXXXXX,

Welcome to XXXXXXX

Thanks for posting your query.

The sores are due to abrasions caused by repeated and forcible intercourse only. If you and your partner are not having multiple sex partners, you need not worry about these sores. It will heal spontaneously even without treatment or you can apply creams of Fucidin or ointments of Mupirocin. If it is little deeper oral antibiotics may be necessary. Anyhow an absolute abstinence from sex is a 'must' till a complete healing occurs, say, for a week.

If any one of you has multiple sex partners, it is better to consult your Genito-urinary physician or a Dermato-venereologist and have a blood work at appropriate time is necessary. Sometimes it may be due to yeast infection. Here the cuts and redness more on the tip of foreskin. Your physician will be able to guide you and order necessary investigations and cure you. Yeast infection can be treated with Clotrimazole (Canestan) cream.

Get well soon.
Dr S.Murugan

Above answer was peer-reviewed by
 
Follow-up: Red sore appeared on penis after having intercourse. Applied bepanthen on it. Any cure? 44 minutes later
Hello Dr XXXXXXX

Neither of us have sex with anyone else so we should be OK there. In terms of the sores is there a cream you can recommend that i can buy over the counter in a pharmacy that would speed up recovery a little? The end of penis under the forskin i fine it is further back uder the forskin where the sores are at the point when you pull the forskin back as far as it can go. The sores are not on the foreskin its self but underneath. Please confirm?

Thank you for your help.

Regards,
XXXXXXX
 
 
Answered by Dr. S. Murugan 6 hours later
Hi,
Welcome back.

Your statement confirms that the sores are not related to either to STDs or yeast infection.

As I had told already creams containing Fusidic acid or ointment contains Mupirocin will be useful to you and will heal your problem. But an abstinence from sex for a week at least is necessary for a complete cure. If you have regular sex the healing will be delayed and you will have discomfort and pain during intercourse.
It is better to have a consultation with a Genito-urinary physician.
If you are not having further queries we will close the conversation.
Dr S XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor